# SDR SWAA2018112127002

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 53,908 hours, 32,981 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Fitting
- Part number: 115A3757
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER LINER SUPPORT ATTACH FITTINGS BOTH CRACKED.  R&R FITTINGS PER AMM.
